# SDR CA030713002

- Difficulty date: June 29, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Part serial: 99099H4665
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN'S WINDSHIELD SHATTERED ON CLIMBOUT (RECEIVED A LT WINDSHIELD HEAT CAUTION ABOUT 15 SECONDS PRIOR TO IT SHATTERING).  UNEVENTFULL LANDING PERFORMED. REPLACED LT WINDSHIELD AND HEAT CONTROLLER.  AIRCRAFT RETURNED TO SERVICE.CONTROLLER PN 16591, SN 1660,
